Detail publikace
O iterování jetů vyššího řádu a prodlužování konexí
DOUPOVEC, M. MIKULSKI, W.
Český název
O iterování jetů vyššího řádu a prodlužování konexí
Anglický název
On iteration of higher order jets and prolongation of connections
Typ
článek v časopise - ostatní, Jost
Jazyk
en
Originální abstrakt
We introduce exchange natural equivalences of iterated nonholonomic, holonomic and semiholonomic jet functors, depending on a classical linear connection on the base manifold. We also classify some natural transformations of this type. As an application we introduce prolongation of higher order connections to jet bundles.
Český abstrakt
Definujeme výměnné přirozené ekvivalence iterovaných neholonomních, holonomních a semiholonomních jetových funktorů, které závisí na klasické lineární konexi na bázi. Klasifikujeme rovněž některé přirozené transformace tohoto typu.
Anglický abstrakt
We introduce exchange natural equivalences of iterated nonholonomic, holonomic and semiholonomic jet functors, depending on a classical linear connection on the base manifold. We also classify some natural transformations of this type. As an application we introduce prolongation of higher order connections to jet bundles.
Klíčová slova česky
holonomní jety; semiholonomní jety; neholonomní jety; konexe
Klíčová slova anglicky
holonomic jets; semiholonomic jets; nonholonomic jets; connections
Rok RIV
2011
Vydáno
05.01.2011
ISSN
0066-2216
Časopis
Annales Polon.Math.
Ročník
100
Číslo
1
Strany od–do
55–75
Počet stran
21
BIBTEX
@article{BUT49910,
author="Miroslav {Doupovec} and Wlodzimierz {Mikulski},
title="On iteration of higher order jets and prolongation of connections",
journal="Annales Polon.Math.",
year="2011",
volume="100",
number="1",
month="January",
pages="55--75",
issn="0066-2216"
}